# SDR SOKF20160509002

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N480TA
- Make and model: Airbus A319-132
- Aircraft serial: 3057
- Aircraft time: 34,144 hours, 12,800 cycles
- Engine: Iae V2524A5
- Engine time: 34,527 hours, 12,829 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Message
- Condition: Activated
- Location: Gpws
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ACFT RETURNED TO DEPARTURE, DUE ECAM WARNING MESSAGE NAV GPWS FAULT, LANDED SPURIOUS INDICATION WAS SIGNALED, AT SAL BS WAS INCLUDED AS MEL 34-48-01.  THE ACFT WAS RETURNED TO NORMAL OPERATION.
